It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Joe on May 09, 2000 at 23:13:26:

I am a 37 y/o male who has been on Accupril for HBP for the past couple of years. Recently, I have had several episodes where I get lightheaded, my face gets hot and beet red, I feel palpitations, my HR accelerates to about 100 bpm and my pressure shoots up to the 170/110 range. My doc switched me to Lotrel which has done wonders for my pressure, yet I still have these episodes about once a week (usually at rest in the evening after dinner). Any thoughts? My doc has had me wear a Holter, ran several EKGs, did a perfusion stress test and an echo - all of which (thankfully!) were negative. I'm afraid my doc is beginning to think I am nuts!

Follow Ups

All times are GMT -7. The time now is 04:19 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!